# SDR USAA990124

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 39,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FUOND A 1 INCH CRACK AFT END ANTENNA MOUNT FUSELAGE SKIN BOTTOM CENTER STATION 727 BL 0 .  FABRICATED FILLER AND DOUBLER REPAIR PER SRM 53-00-01 FIG 202.  (M)
